# SDR 95FDEA01650

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD BAY KEEL BEAM BS 720B +1 AND +9, RBL 7, WL 150.  REMOVED CORROSION ON KEEL BEAM FLANGES AND REPAIRED PER FEDEX EA NR 7-5310-26107.  ADDITIONAL CORROSION WAS DISCOVERED BENEATH A PREVIOUS REPAIR ON SKIN AROUND RAM AIR INLET ACTUATOR ACCESS DOOR.  REMOVED PREVIOUS REPAIR AND REPAIRED DAMAGE PER FEDEX EA NR 7-5330-26134.
